MathSciNet Relay Station
MathSciNet bibliographic data
MR3015769 93D09 (34K20 93D10)
Kazemy, A.; Farrokhi, M. Robust absolute stability analysis of multiple time-delay Lur'e systems with parametric uncertainties. Asian J. Control 15 (2013), no. 1, 203–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement